# SDR AALA20031185

- Difficulty date: October 29, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMBS1392
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY LIGHTS INOPERATIVE BETWEEN ROWS 18 TO 21.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
